Research Publications

Grigoriu, M., and C. Kafali 2007, "Response of Linear Systems to Stationary Band-Limited Gaussian and Non-Gaussian Processes," Probabilistic Engineering Mechanics, 22(4), 353-361. 

Abstract available at







You’re almost done.
We need to confirm your email address.
To complete the registration process, please click the link in the email we just sent you.

Unable to subscribe at this moment. Please try again after some time. Contact us if the issue persists.

The email address  is already subscribed.